A continued fraction expansion for a generalization of Dawson's integral

D. Dijkstra

    Research output: Contribution to journalArticleAcademic

    7 Citations (Scopus)
    61 Downloads (Pure)

    Abstract

    A continued fraction expansion for a generalization of Dawson's integral is presented. An exact formula for the truncation error in terms of the confluent hypergeometric function is derived. The expansion is shown to have good convergence properties for both small and large values of the argument.
    Original languageUndefined
    Pages (from-to)503-510
    JournalMathematics of computation
    Volume31
    Issue number138
    DOIs
    Publication statusPublished - 1977

    Keywords

    • Confluent hypergeometric functions
    • Continued fractions
    • IR-75001
    • truncation error

    Cite this